# SDR UPS205590

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224978
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT 930 FRAME CRACKED AT TOP OF FORGED SECTION STR 14 BETWEEN RIVETS ON FACE OF FRAME.  REPAIRED RT 930 FRAME AT STR 14R PER UPS EO NR B727-5310-2580-B APPENDIX 8.1 AND 8.2.
